# SDR TRAX200800210

- Difficulty date: February 5, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 13,853 hours, 10,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477-570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL SEAT RAIL FS 477.40 TO FS 570.0  HAS CORROSION DAMAGE.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW CRJ 700 SRM 53-31-49.  APPLIED ALODINE IAW CRJ 700 SRM 51-21-16.
